# SDR MALA060038

- Difficulty date: January 28, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 621 hours, 628 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF MSP RIGHT AOA HEAT MSG ILLUMINATED.  AIR TURN BACK TO MSP.  RESET RIGHT AOA HEAT PER FIM, OPS CHECK GOOD.
